# SDR CALA2009091700553

- Difficulty date: September 16, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N73291
- Make and model: Boeing 737824
- Aircraft serial: 33454
- Aircraft time: 17,518 hours, 5,685 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541025
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN STA 380-400 LBL 12 HAS CRACK AT FASTENER HOLE, FWD WET AREA.  INSTALLED NEW ANGLE REF BAC DRAWING 143A5410 AND SRM 51-40-02.
